A member asked:

Hubby has severe muscle cramps in his legs , stomach, sides. potassium level fine. drinks plenty if water. what can help? usually every night.

A doctor has provided 1 answer
Dr. Jeffrey Kass answered

Specializes in Podiatry

Supplements. Is he on any cholesterol lowering meds? One side effect of those is bad muscle cramping.

Answered Sep 23, 2015

5.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...